# SDR TSAA9957235

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266031375P
- Condition: Cracked
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE WALKAROUND INSPECTION, A CRACK WAS DISCOVERED ON THE NR 3 SLAT.  THE CRACK WAS ON THE LOWER SKIN INBOARD EDGE, 2 INCH FORWARD FROM THE AFT EDGE.  THE CRACK WAS REPAIRED IAW ECO 2976 PART I.  AIRCRAFT RETURNED TO SERVICE.  (M)
